# SDR 07FDEA01656

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING EXTERNAL REPAIR APPROX STA 1050 AT STR 20L.  DID NOT CONFORM TO CURRENT SRM 53-30-3 ON AGING A/C INSPECTION.  REMOVED EXTERNAL REPAIR, FABRICATED STRUCTURAL FILLER AND REPAIR DOUBLER AND INSTALLED REF SRM 53-30-3 FIG 5, PAGES 20-23
